# SDR A6WA20134M1060

- Difficulty date: June 23, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bracket
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PRESSURE TRANSDUCER BRACKET IN RT WHEEL WELL IS CRACKED.  R & R RT BRAKE PRESSURE TRANSDUCER BRACKET, PN 601R75262-157 IAW SRM 51-42-06.
